# SDR DALA2018120306977

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 61,128 hours, 7,752 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Flutter
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3355 - DIV - DIVERTED TO NRT DUE TO REGULAR AND RHYTHMIC VIBRATION NOTED. LEFT OUTBOARD AILERON FLUTTER SHOWS CONSTANT MOVEMENT, MOST EVIDENT ABOVE 250 KIAS. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH OUTBOARD AILERON SERVOS AND THE #1 FLIGHT CONTROL SECONDARY COMPUTER. LP 5063352
